# SDR FDEA201504291318

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 506 hours, 15,389 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: B53770012200
- Condition: Nicked
- Location: Frame 34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC LT FRAME 34 SURFACE FOUND NICK BETWEEN STRINGER 12LT & 22LT.  BLEND OUT & SMOOTHED THE NICK AREA IAW SRM51-73-10.  APPLIED ALODINE IAW SRM 51-21-10.  NO CRACK FOUND IAW NTM 51-10-08.  COMPLIED WITH EA6-5310-T0317082.
